# SDR RAIA00202079

- Difficulty date: February 20, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 21,067 hours, 23,735 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 82363
- Part serial: 620
- Condition: Inoperative
- Part time: 22,733 hours, 23,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

5553-STL  ELEVATOR TRIM FAILED. MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE RIGHT HAND ELEVATOR TRIM ACTUATOR, OPS CK OK.
